Skip to Main content Skip to Navigation
Journal articles

ON THE GEOMETRY OF Dif f (S 1 )−PSEUDODIFFERENTIAL OPERATORS BASED ON RENORMALIZED TRACES

Abstract : In this article, we examine the geometry of a group of Fourier-integral operators, which is the central extension of Dif f (S 1) with a group of classical pseudo-differential operators of any order. Several subgroups are considered , and the corresponding groups with formal pseudodifferential operators are defined. We investigate the relationship of this group with the restricted general linear group GLres, we define a right-invariant pseudo-Riemannian metric on it that extends the Hilbert-Schmidt Riemannian metric by the use of renormalized traces of pseudo-differential operators, and we describe classes of remarkable connections. MSC (2010) : 22E66, 47G30, 58B20, 58J40
Complete list of metadata

Cited literature [63 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02887578
Contributor : Jean-Pierre Magnot Connect in order to contact the contributor
Submitted on : Thursday, July 2, 2020 - 12:27:03 PM
Last modification on : Tuesday, April 20, 2021 - 6:28:27 PM
Long-term archiving on: : Thursday, September 24, 2020 - 4:06:39 AM

File

diffS1geom-v05.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Pierre Magnot. ON THE GEOMETRY OF Dif f (S 1 )−PSEUDODIFFERENTIAL OPERATORS BASED ON RENORMALIZED TRACES. Proceedings of the International Geometry Center, 2021, 14 (1), pp.19-47. ⟨10.15673/tmgc.v14i1.1784⟩. ⟨hal-02887578⟩

Share

Metrics

Record views

56

Files downloads

35